# SDR USAA2014010600033

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 42,189 hours, 21,690 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075440
- Part serial: 4285
- Condition: Inoperative
- Location: Elevator
- Part time: 42,192 hours, 21,700 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION FELT IN FLIGHT AT 260 - 300.  THE LAST HOUR OF FLIGHT VIBRATION FELT THE WORST IN THE TAIL.  REPLACED LT INBD SERVO ACTUATOR IAW A320 AMM 27-34-51-400.  ADJUSTED ELEVATOR ACTUATION SYS IAW A320 AMM 27-34-00-820-002-A & ELEVATOR FREE PLAY CHECKED IAW A320 AMM 27-34-00-200-001-A.
